# SDR CHQA201000135

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 13,275 hours, 11,539 cycles
- Engine: Allsn AE3007A
- Engine time: 21,499 hours, 18,338 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K021100
- Part serial: 02254
- Condition: Not Seated
- Location: Cabin Pressure
- Part time: 13,283 hours, 11,544 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH THE AUTOMATIC PRESSURIZATION SYSTEM ON MEL THE AIRCRAFT DEPARTED SAV USING THE MANUAL PRESSURIZATION MODE.  DURING CLIMB THE AIRCRAFT WOULD NOT PRESSURIZE USING THE PRESCRIBED PROCEDURES IN THE MEL AND QRH.  THE CABIN RATE OF CLIMB AND DESCENT MATCHED THE VSI RATE.  THE AIRCRAFT LEVELED OFF AT 8,000FT AND DIVERTED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE ELECTRO-PNEUMATIC OUTFLOW VALVE NOT SECURELY SEATED.  THE DE-ACTIVATION PROCEDURE WAS PERFORMED ON THE ELECTRO-PNEUMATIC OUTFLOW VALVE AND THE AIRCRAFT WAS RELEASED FOR SERVICE WITH THE AUTOMATIC PRESSURIZATION SYSTEM ON MEL.
